# SDR CALA2018011200108

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 62,526 hours, 25,957 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1905A000001
- Part serial: 5577
- Condition: Leaking
- Location: Hyd System
- Part time: 44 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RESERVOIR LOW DISPLAYED ON UPPER ECAM SCREEN.   EMERGENCY DECLARED.  FOUND SAFETY VALVE 49GA LEAKING AT SWITCH ASSY.  REPLACED LANDING GEAR SAFETY VALVE IAW AMM 32-31-17-000-001,  LEAK CHECKED GOOD. COMPLETED MM 32-31-17,  TESTED SAFETY VALVE IAW MM 32 -31-00.  CHECKED GOOD.
